# SDR FDEA202505090732

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER I/B & O/B HINGE ARM UPR SKIN FOUND DELAMINATION. SIZE:   (1)40MM*18MM, DEPTH: 2.40MM (2)83MM*40MM, DEPTH: 2.38MM COMPLIED WITH EA: 6-5750-T0383299 P1. TITLE: WING - FLIGHT SURFACES - LH #5 SPOILER TOP   SKIN UPPER SURFACE DELAMINATION ABOVE CENTER HINGE ARM. REPAIRED THE LH WING #5   SPOILER CENTER I/B & O/B HINGE ARM UPR SKIN DELAMINATION. THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57504074 FOR WORK DETAILS.
